Alert archive / Alabama / Special Weather Statements in 2012

Special Weather Statement, NWS Birmingham, AL

July 10, 20125 counties in Alabama

NWS Birmingham, AL issued this special weather statement at Jul 10, 2012, 7:13 PM CDT for 5 counties in Alabama. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2012, 7:13 PM CDT (00:13 UTC)
Expired
Jul 10, 2012, 8:15 PM CDT
In force
62 min
Issued by
NWS Birmingham, AL

Counties Blount County, AL, Calhoun County, AL, Cherokee County, AL, Cleburne County, AL, Etowah County, AL

The radar

The Birmingham radar (KBMX), 96 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 0.2 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2012-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 140 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2012-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -149 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
140 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
786 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-149 m²/s²
0-3 km storm-relative helicity
-186 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

731 
WWUS84 KBMX 110013
SPSBMX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
713 PM CDT TUE JUL 10 2012

ALZ017>021-110115-
BLOUNT AL-CALHOUN AL-CHEROKEE AL-CLEBURNE AL-ETOWAH AL-
713 PM CDT TUE JUL 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR ETOWAH...CLEBURNE...CHEROKEE...
BLOUNT AND CALHOUN COUNTIES UNTIL 815 PM CDT...

AT 713 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM WEST POINT TO STEELE TO
RANBURNE...AND MOVING NORTHEAST AT 15 MPH.

WIND GUSTS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  FORT MCCLELLAN...
  HEFLIN...
  JACKSONVILLE...
  RAINBOW CITY...
  GADSDEN...


&&

LAT...LON 3349 8530 3350 8554 3376 8605 3386 8606
      3399 8619 3399 8628 3382 8643 3380 8658
      3376 8658 3384 8676 3382 8696 3385 8696
      3386 8696 3397 8677 3426 8652 3427 8646
      3411 8630 3421 8610 3421 8585 3453 8551
TIME...MOT...LOC 0013Z 234DEG 12KT 3429 8689 3389 8617
          3347 8530

$$

75

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Jul 10, 6:40 PM CDT, 33 minutes earlier.

Area forecast discussion, Jul 10, 6:40 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
640 PM CDT TUE JUL 10 2012

.UPDATE...

FOR 00Z AVIATION AND GRID ADJUSTMENT.

&&

.DISCUSSION...

FORECAST HAS BEEN UPDATED BASED ON RADAR TRENDS AND TEMPERATURES
TO HOURLY OBSERVATIONS. WILL LEAVE THE MENTION OF SHOWERS
OVERNIGHT AS PATCHES OF LIGHT RAIN STILL FALLING THROUGHOUT THE
CWA. UPDATES ARE OUT.

&&

.AVIATION...

00Z TAF DISCUSSION.

CONVECTION WILL BE OVER A LITTLE EARLIER THIS EVENING AS COMPARED
TO YESTERDAY. THE OUTFLOW AND LINE OF THUNDERSTORMS THAT MOVED UP
FROM THE SOUTH THIS AFTERNOON IS NEAR ANB AND IS QUICKLY PUSHING
OFF TO THE NORTHEAST. SOME LINGERING PATCHES OF LIGHT RAIN WILL BE
POSSIBLE FOR THE NEXT HOUR OR TWO AND THEN PREVAILING VFR
CONDITIONS. WILL HAVE TO MONITOR FOR PATCHY BR IN THE MORNING...BUT
SINCE NONE DEVELOPED THE PREVIOUS MORNING...WILL LEAVE IT OUT FOR
THE TIME BEING. THUNDERSTORMS EXPECTED AGAIN TOMORROW AFTERNOON.
PREVAILING WINDS FROM THE SOUTHWEST AND GENERALLY LIGHT.

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

75/88
Hazardous weather outlook, Jul 10, 12:32 PM CDT, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1232 PM CDT TUE JUL 10 2012

ALZ011>015-017>050-111745-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1232 PM CDT TUE JUL 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HEAVY RAINFALL FROM THUNDERSTORMS BETWEEN 2 PM AND 10 PM COULD
CAUSE LOCALIZED FLOODING IN SMALL STREAMS AND LOW LYING AREAS WITH
POOR DRAINAGE. THIS COULD OCCUR ANYWHERE ACROSS CENTRAL ALABAMA...
BUT THE MAIN FOCUS THIS AFTERNOON AND EVENING WILL BE AREAS NORTH
OF INTERSTATE 85.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HEAVY RAINFALL FROM THUNDERSTORMS WEDNESDAY AND THURSDAY COULD CAUSE
LOCALIZED FLOODING IN SMALL STREAMS AND LOW LYING AREAS WITH POOR
DRAINAGE ACROSS ALL OF CENTRAL ALABAMA.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
ANTICIPATED AT THIS TIME.

In the hours before

Local storm report, Jul 10, 6:24 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
624 PM CDT TUE JUL 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     TSTM WND DMG     LINCOLN                 33.60N 86.14W
07/10/2012                   TALLADEGA          AL   EMERGENCY MNGR

            A TREE WAS BLOWN DOWN ON INTERSTATE 20 NEAR EXIT 162. ONE
            LANE WAS BLOCKED.

&&

LINHARES
Special weather statement, Jul 10, 6:27 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
627 PM CDT TUE JUL 10 2012

ALZ014-015-017>021-024-026>029-110015-
BLOUNT AL-CALHOUN AL-CHEROKEE AL-CLAY AL-CLEBURNE AL-ETOWAH
AL-JEFFERSON AL-RANDOLPH AL-ST. CLAIR AL-TALLADEGA AL-WALKER
AL-WINSTON AL-
627 PM CDT TUE JUL 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WINSTON...NORTHEASTERN
WALKER...NORTHERN TALLADEGA...ST. CLAIR...NORTHWESTERN RANDOLPH...
NORTHEASTERN JEFFERSON...ETOWAH...CLEBURNE...EASTERN CLAY...
CHEROKEE...BLOUNT AND CALHOUN COUNTIES UNTIL 715 PM CDT...

AT 627 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM SARDIS TO MOUNT CHEAHA...
AND MOVING NORTHEAST AT 20 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  CLEVELAND...
  ONEONTA...
  OXFORD...
  WEST END-COBB TOWN...
  COBB TOWN...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3367 8534 3317 8578 3411 8749 3431 8717
      3430 8711 3399 8710 3397 8713 3390 8708
      3387 8693 3392 8692 3398 8677 3409 8670
      3413 8661 3426 8652 3427 8646 3411 8630
      3421 8610 3421 8585 3438 8563 3453 8551
TIME...MOT...LOC 2327Z 221DEG 19KT 3427 8710 3349 8574

75
Local storm report, Jul 10, 6:44 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
644 PM CDT TUE JUL 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     TSTM WND DMG     EASTABOGA               33.61N 86.02W
07/10/2012                   CALHOUN            AL   EMERGENCY MNGR

            A TREE WAS BLOWN DOWN ON FISH HATCHERY ROAD.

&&

LINHARES
Local storm report, Jul 10, 6:53 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
653 PM CDT TUE JUL 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     TSTM WND GST     TUSCALOOSA              33.24N 87.54W
07/10/2012  M65.00 MPH       TUSCALOOSA         AL   EMERGENCY MNGR

            HAND HELD ANEMOMETER MEASURED 65 MPH WINDS ON HACKBERRY
            LANE.

0335 PM     TSTM WND DMG     MOUNDVILLE              33.00N 87.63W
07/10/2012                   HALE               AL   EMERGENCY MNGR

            SEVERAL TREES AND POWER LINES BLOWN DOWN IN HALE COUNTY.
            SOME OF THESE TREES WERE BLOCKING ROADWAYS.

0345 PM     TSTM WND GST     CARROLLTON              33.26N 88.10W
07/10/2012  E50.00 MPH       PICKENS            AL   EMERGENCY MNGR

            WINDS 50 MPH AND POSSIBLY A BIT HIGHER. NO REPORTS OF
            DAMAGE.

0408 PM     TSTM WND DMG     MILLBROOK               32.48N 86.37W
07/10/2012                   ELMORE             AL   EMERGENCY MNGR

            *** 1 INJ *** A PATIO COVER WAS BLOWN DOWN AND INJURED
            THE RESIDENT. MINOR DAMAGE TO THE HOME. WINDS ESTIMATED
            AT 45 MPH.

0408 PM     TSTM WND DMG     COKER                   33.25N 87.69W
07/10/2012                   TUSCALOOSA         AL   PUBLIC

            A SMALL TREE WAS BLOWN DOWN AND SMASHED A FENCE.

0408 PM     TSTM WND GST     COKER                   33.25N 87.69W
07/10/2012  E50.00 MPH       TUSCALOOSA         AL   PUBLIC

0413 PM     TSTM WND DMG     COTTONDALE              33.19N 87.45W
07/10/2012                   TUSCALOOSA         AL   PUBLIC

            A FEW TREES WERE BLOWN DOWN IN AND AROUND COTTONDALE.

0413 PM     TSTM WND DMG     WETUMPKA                32.54N 86.20W
07/10/2012                   ELMORE             AL   EMERGENCY MNGR

            A FEW TREES WERE BLOWN DOWN IN AND AROUND WETUMPKA. WINDS
            ESTIMATED AT 45 MPH.

0414 PM     TSTM WND GST     MONTGOMERY              32.35N 86.28W
07/10/2012  M43.00 MPH       MONTGOMERY         AL   BROADCAST MEDIA

0416 PM     TSTM WND GST     NORTHPORT               33.24N 87.59W
07/10/2012  M52.00 MPH       TUSCALOOSA         AL   PUBLIC

0417 PM     TSTM WND DMG     NORTHPORT               33.24N 87.59W
07/10/2012                   TUSCALOOSA         AL   PUBLIC

            A FEW SMALL TREES WERE BLOWN DOWN IN NORTHPORT.

0418 PM     TSTM WND DMG     MILLBROOK               32.48N 86.37W
07/10/2012                   ELMORE             AL   EMERGENCY MNGR

            ONE TREE DOWN ON A HOME IN MILLBROOK. SEVERAL REPORTS OF
            WINDS AROUND 45 MPH.

0423 PM     TSTM WND DMG     TUSCALOOSA              33.24N 87.54W
07/10/2012                   TUSCALOOSA         AL   EMERGENCY MNGR

            SEVERAL TREES AND POWER LINES BLOWN DOWN IN TUSCALOOSA
            AND IN OTHER PARTS OF THE COUNTY.

0425 PM     TSTM WND DMG     TUSCALOOSA              33.24N 87.54W
07/10/2012                   TUSCALOOSA         AL   BROADCAST MEDIA

            SEVERAL TREES WERE BLOWN DOWN ON THE UNIVERSITY OF
            ALABAMA CAMPUS.

0434 PM     TSTM WND DMG     CLANTON                 32.84N 86.63W
07/10/2012                   CHILTON            AL   EMERGENCY MNGR

            SEVERAL TREES AND POWER LINES WERE BLOWN DOWN IN AND
            AROUND CLANTON.

0435 PM     TSTM WND DMG     MOORES BRIDGE           33.45N 87.79W
07/10/2012                   TUSCALOOSA         AL   EMERGENCY MNGR

            A FEW TREES WERE BLOWN DOWN NEAR THE TUSCALOOSA AND
            FAYETTE COUNTY LINE ON HIGHWAY 171.

0509 PM     TSTM WND DMG     ECLECTIC                32.64N 86.03W
07/10/2012                   ELMORE             AL   EMERGENCY MNGR

            ONE TREE BLOWN DOWN IN ECLECTIC.

0510 PM     TSTM WND DMG     ALABASTER               33.25N 86.82W
07/10/2012                   SHELBY             AL   TRAINED SPOTTER

            TREES AND POWER LINES DOWN ON INDEPENDENCE DRIVE.

0511 PM     TSTM WND DMG     TALLASSEE               32.54N 85.89W
07/10/2012                   ELMORE             AL   EMERGENCY MNGR

            A TREE WAS BLOWN DOWN IN THE FRIENDSHIP COMMUNITY.

0512 PM     TSTM WND DMG     HELENA                  33.29N 86.85W
07/10/2012                   SHELBY             AL   AMATEUR RADIO

            A TREE WAS BLOWN DOWN ON HIGHWAY 13.

0522 PM     TSTM WND DMG     COLUMBIANA              33.18N 86.60W
07/10/2012                   SHELBY             AL   AMATEUR RADIO

            TREES AND POWER LINES BLOWN DOWN NEAR THE DOLLAR GENERAL
            IN COLUMBIANA.

0525 PM     TSTM WND DMG     CHELSEA                 33.33N 86.64W
07/10/2012                   SHELBY             AL   AMATEUR RADIO

            A LARGE TREE WAS BLOWN DOWN ON HIGHWAY 32 AND WAS
            BLOCKING THE ROADWAY.

0525 PM     TSTM WND DMG     WESTOVER                33.35N 86.54W
07/10/2012                   SHELBY             AL   AMATEUR RADIO

            A LARGE TREE WAS BLOWN DOWN ON HIGHWAY 55 AND WAS
            BLOCKING THE ROADWAY.

0539 PM     TSTM WND DMG     HARPERSVILLE            33.34N 86.43W
07/10/2012                   SHELBY             AL   AMATEUR RADIO

            POWER LINES DOWN ON VEHICLES.

0555 PM     TSTM WND DMG     5 N AUBURN              32.67N 85.48W
07/10/2012                   LEE                AL   EMERGENCY MNGR

            A FEW TREES WERE BLOWN DOWN IN SEVERAL LOCATIONS ACROSS
            LEE COUNTY.

0555 PM     TSTM WND DMG     TALLADEGA               33.43N 86.10W
07/10/2012                   TALLADEGA          AL   EMERGENCY MNGR

            A TREE WAS BLOWN DOWN ON RENFROE ROAD AND PLANT ROAD.

0600 PM     TSTM WND DMG     6 E PELL CITY           33.56N 86.17W
07/10/2012                   TALLADEGA          AL   PUBLIC

            A FEW TREES BLOWN DOWN NEAR COOK SPRINGS.

0602 PM     TSTM WND DMG     EASTABOGA               33.61N 86.02W
07/10/2012                   CALHOUN            AL   EMERGENCY MNGR

            A TREE WAS BLOWN DOWN ON FISH HATCHERY ROAD.

0605 PM     TSTM WND DMG     SYCAMORE                33.25N 86.20W
07/10/2012                   TALLADEGA          AL   EMERGENCY MNGR

            ONE TREE BLOWN DOWN IN SYCAMORE.

0616 PM     TSTM WND DMG     6 SW ONEONTA            33.89N 86.55W
07/10/2012                   BLOUNT             AL   EMERGENCY MNGR

            A TREE WAS BLOWN DOWN AND BLOCKING A ROAD IN WOODHAVEN
            JUST EAST OF HIGHWAY 75.

0619 PM     TSTM WND DMG     LINCOLN                 33.60N 86.14W
07/10/2012                   TALLADEGA          AL   EMERGENCY MNGR

            A TREE WAS BLOWN DOWN ON INTERSTATE 20 NEAR EXIT 162. ONE
            LANE WAS BLOCKED.

0619 PM     TSTM WND DMG     4 NW ODENVILLE          33.73N 86.45W
07/10/2012                   ST. CLAIR          AL   PUBLIC

            A TREE WAS BLOWN DOWN AND BLOCKING MOUNTAIN VIEW ROAD.

&&

LINHARES
Local storm report, Jul 10, 7:04 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
704 PM CDT TUE JUL 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     TSTM WND GST     TUSCALOOSA              33.24N 87.54W
07/10/2012  M59.00 MPH       TUSCALOOSA         AL   BROADCAST MEDIA

&&

LINHARES
Special weather statement, Jul 10, 7:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
713 PM CDT TUE JUL 10 2012

ALZ017>021-110115-
BLOUNT AL-CALHOUN AL-CHEROKEE AL-CLEBURNE AL-ETOWAH AL-
713 PM CDT TUE JUL 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR ETOWAH...CLEBURNE...CHEROKEE...
BLOUNT AND CALHOUN COUNTIES UNTIL 815 PM CDT...

AT 713 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM WEST POINT TO STEELE TO
RANBURNE...AND MOVING NORTHEAST AT 15 MPH.

WIND GUSTS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  FORT MCCLELLAN...
  HEFLIN...
  JACKSONVILLE...
  RAINBOW CITY...
  GADSDEN...

&&

LAT...LON 3349 8530 3350 8554 3376 8605 3386 8606
      3399 8619 3399 8628 3382 8643 3380 8658
      3376 8658 3384 8676 3382 8696 3385 8696
      3386 8696 3397 8677 3426 8652 3427 8646
      3411 8630 3421 8610 3421 8585 3453 8551
TIME...MOT...LOC 0013Z 234DEG 12KT 3429 8689 3389 8617
          3347 8530

75

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 2:18 PM CDTSpecial Weather StatementBMXBibb42 min
Jul 11, 3:04 PM CDTSpecial Weather StatementBMXBibb, Shelby41 min
Jul 11, 3:49 PM CDTSpecial Weather StatementBMXShelby41 min
Jul 11, 4:11 PM CDTSpecial Weather StatementBMXBarbour, Bullock, Russell49 min
Jul 11, 5:00 PM CDTSpecial Weather StatementBMXBullock, Lee, Macon, Russell60 min
Jul 11, 5:56 PM CDTSpecial Weather StatementBMXChambers, Elmore, Lee, Macon49 min
Jul 11, 6:17 PM CDTSpecial Weather StatementBMXEtowah28 min
Jul 11, 6:18 PM CDTSpecial Weather StatementBMXCalhoun27 min
Jul 11, 6:22 PM CDTSpecial Weather StatementBMXElmore23 min
Jul 11, 6:42 PM CDTSpecial Weather StatementBMXElmore48 min
Jul 11, 6:43 PM CDTSpecial Weather StatementBMXElmore47 min

Nearby

Special Weather Statements in Alabama, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.